# SDR DALA2017072605762

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BETWEEN BS 1620-1640, LBL 7, INTERCOSTAL WEB AND ATTACH ANGLE CORRODED. REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51040-02, PARA 4, AND DWG 146N5437, REV C, OUT OF LIMITS IAW SRM 53-00-04, ALLOWABLE DAMAGE 1. INSTALLED IAW  DWG 146N5437.
